# SDR AALA2018111439031

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 54,508 hours, 31,506 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Glass
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE COVER SIGHT GLASS CRACKED.  MAINTENANCE REPLACED THE SIGHT GLASS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
